Growth estimates for non-oscillatory solutions of a non-linear differential equation

Herman E. Gollwitzer

Časopis pro pěstování matematiky (1971)

  • Volume: 096, Issue: 2, page 119-125
  • ISSN: 0528-2195

How to cite

top

Gollwitzer, Herman E.. "Growth estimates for non-oscillatory solutions of a non-linear differential equation." Časopis pro pěstování matematiky 096.2 (1971): 119-125. <http://eudml.org/doc/19349>.

@article{Gollwitzer1971,
author = {Gollwitzer, Herman E.},
journal = {Časopis pro pěstování matematiky},
language = {eng},
number = {2},
pages = {119-125},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Growth estimates for non-oscillatory solutions of a non-linear differential equation},
url = {http://eudml.org/doc/19349},
volume = {096},
year = {1971},
}

TY - JOUR
AU - Gollwitzer, Herman E.
TI - Growth estimates for non-oscillatory solutions of a non-linear differential equation
JO - Časopis pro pěstování matematiky
PY - 1971
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 096
IS - 2
SP - 119
EP - 125
LA - eng
UR - http://eudml.org/doc/19349
ER -

References

top
  1. Atkinson V. V., On second-order non-linear oscillations, Pacific J. Math. 5 (1955), 643-647. (1955) Zbl0065.32001MR0072316
  2. Belohorec S., Oscillatory solutions of certain nonlinear differential equations of the second order, (Slovak), Mat.-Fyz. Casopis Sloven. Akad. Vied. 11 (1961) 4, 250-255. (1961) Zbl0108.09103
  3. Belohorec S., On some properties of the equation y " + f ( x ) y ( x ) = 0 , 0 < a < 1 , , Mat. Časopis Sloven. Akad. Vied. 17 (1967) 1, 10-19. (1967) Zbl0166.07702MR0214854
  4. Coffman C. V., Ullrich D. F., On the continuation of solutions of a certain nonlinear differential equation, Monatsh, Math., 71 (1967), 385-392. (1967) Zbl0153.40204MR0227494
  5. Gollwitzer H. E., On nonlinear oscillations for a second order delay equation, J. Math. Anal. Appl., 26 (1969), 385-389. (1969) Zbl0169.11401MR0239224
  6. Gollwitzer H. E., Nonlinear second order differential equations and Stieltjes integrals, University of Tennessee Report, 1969. (1969) Zbl0169.11401
  7. Hastings S. P., Boundary value problems in one differential equation with a discontinuity, J. of Differential Equations, 1 (1965), 346-369. (1965) Zbl0142.06303MR0180723
  8. 124 <hr id="0137"/> [8] Heidel J. W, A short proof of Atkinson's oscillation theorem, SI AM Review, in press. 
  9. Heidel J. W, Rate of growth of non-oscillatory solutions of y " + q ( t ) y γ = 0 , 0 < y < 1 , to appear. Zbl0183.36903
  10. Izjumova D. V., Kiguradze I. T, Certain remarks on solutions of the equation u " + + a ( t ) f ( u ) = 0 , Differencialnye Uravenija 4 (1968), 589-605 (Russian). (1968) Zbl0169.10802MR0227544
  11. Moore R. A., Nehari Z., Non-oscillation theorems for a class of nonlinear differential equations, Trans. Amer. Math. Soc. 93 (1959), 30-52. (1959) Zbl0089.06902MR0111897
  12. Nehari Z., On a class of nonlinear second order differential equations, Trans. Amer. Math. Soc. 95 (I960), 101-123. Zbl0097.29501MR0111898
  13. Wong J. S. W, On second order nonlinear oscillation, Funkcialaj Ekvacioj, 11 (1968), 207-234. (1968) Zbl0157.14802MR0245915

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.